Vol. 10, No. 5, 2017

Download this article
Download this article For screen
For printing
Recent Issues

Volume 15
Issue 3, 567–890
Issue 2, 273–566
Issue 1, 1–272

Volume 14, 8 issues

Volume 13, 8 issues

Volume 12, 8 issues

Volume 11, 8 issues

Volume 10, 8 issues

Volume 9, 8 issues

Volume 8, 8 issues

Volume 7, 8 issues

Volume 6, 8 issues

Volume 5, 5 issues

Volume 4, 5 issues

Volume 3, 4 issues

Volume 2, 3 issues

Volume 1, 3 issues

The Journal
About the Journal
Editorial Board
Editors’ Interests
Submission Guidelines
Submission Form
Policies for Authors
Ethics Statement
ISSN: 1948-206X (e-only)
ISSN: 2157-5045 (print)
Author Index
To Appear
Other MSP Journals
This article is available for purchase or by subscription. See below.
Perron's method for nonlocal fully nonlinear equations

Chenchen Mou

Vol. 10 (2017), No. 5, 1227–1254

This paper is concerned with the existence of viscosity solutions of nonlocal fully nonlinear equations that are not translation-invariant. We construct a discontinuous viscosity solution of such a nonlocal equation by Perron’s method. If the equation is uniformly elliptic, we prove the discontinuous viscosity solution is Hölder continuous and thus it is a viscosity solution.

PDF Access Denied

However, your active subscription may be available on Project Euclid at

We have not been able to recognize your IP address as that of a subscriber to this journal.
Online access to the content of recent issues is by subscription, or purchase of single articles.

Please contact your institution's librarian suggesting a subscription, for example by using our journal-recom­mendation form. Or, visit our subscription page for instructions on purchasing a subscription.

You may also contact us at contact@msp.org
or by using our contact form.

Or, you may purchase this single article for USD 40.00:

viscosity solution, integro-PDE, Hamilton–Jacobi–Bellman–Isaacs equation, Perron's method, weak Harnack inequality
Mathematical Subject Classification 2010
Primary: 35D40, 35J60, 35R09, 47G20, 49N70
Secondary: 45K05
Received: 24 November 2016
Revised: 1 February 2017
Accepted: 24 April 2017
Published: 1 July 2017
Chenchen Mou
Department of Mathematics
Los Angeles, CA 90095
United States